# SDR UALA2010042601382

- Difficulty date: April 26, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 73,257 hours, 11,859 cycles
- Engine: Pwa PW4060
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Part number: 835109
- Part serial: 81
- Condition: Failed
- Location: Stall Warning
- Component: Stall Warning
- Component part number: 285T110423
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STALL WARNING, RTFL.  ACP FIM MM TASK TO FIG.103 SHT 4, BLOCK 7, REFERRED TO FIM MM PSEU BITE CHK FIG 103 SHT 3 BLOCK 2, CODE 007 CARD FAILED. REPLACED PSEU CIRCUIT CARD IAW MM AND CONT FIM. REPLACED L & R STALL WARNING MOD IAW MM.  ACFT OK FOR SERVICE.
